# SDR HALA2018032900130

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,680 hours, 10,885 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Part number: 530014
- Part serial: 02155836
- Condition: Low
- Location: Lt Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LEFT GENERATOR DRIVE EICAS MESSAGE, COMPLETED QRH AND  GOING TO DISCONNECT DRIVE, THE MESSAGE AND LIGHT EXTINGUISHED.  GENERATOR VOLTS AND FREQUENCIES NORMAL. DURING CLIMB IDG TEMP OUT 80/80, RISE 20/10,  DURING CRUISE,  IDG TEMP OUT 83/90, RISE 17/9, OPS NORMAL.  BITE OF BPCU SHOWED FAULT FOR LT IDG OIL SERVICING, SERVICED 1QT OIL INTO LEFT IDG AND PERFORMED AN OPS CHECK IAW AMM 24-11-00-715-005. OPS CHECKED GOOD, NO LEAKS NOTED. NO HISTORY 30 DAYS.
